# SDR ASAA2023013071703

- Difficulty date: January 27, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 2,492 hours, 755 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAIL, VTK AND MAP FAIL FLAGS DISPLAYS. GROUNDED - YES. NORMAL INDICATION RESTORED AFTER CYCLING SHIPS POWER.
